Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heart skips a beat after smoking, drinking alcohol. Cure for condition?

Good morning It feels like my heart skips a beat after smoking a cigarette. I have monitored it for 2 mornings now and my heart is fine until i smoke my first cigarette. I use to get this after a drink or two but it is more frequent. I am worried and it feels like the more i stress about it the more it occurs. Please help
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The diagnosis and treatment are already there in your statement!
Alcohol and tobacco are the causes.
Stopping them will cure!
Worrying will worsen...

There are counsellors and social support groups, who can help in weaning.
There are also doctors, trained inthe field.

In the mean time, see an Internist or Cardiologist.
You will need physical examination to rule out basic disease.
ECG – routine / exercise / Holter – may be in need for detailed analysis.

Take care
Wishing speedy recovery
God bless
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor